# SDR ASAA2025090260568

- Difficulty date: September 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 30,039 hours, 9,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR, EXIT LIGHT COVER FELL OFF. GROUNDED - YES.  CABIN R1 DOOR EXIST LIGHT ASSY REMOVED AND REPLACED , OPS CHECK GOOD, REF AMM 33-51-01-960-802. THIS CLEAR MEL 25-10D,
